# SDR ASAA2023103045842

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,838 hours, 16,936 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND APU SURGING 3 TIMES. GROUNDED - YES. (RESOLVED ON W/O: 1973105 TASKCARD: N/R-00002 ) PERFORMED MULTIPLE DRY MOTORS & ENGINE STARTS. COULD NOT DUPLICATE. NO FALTS FOUND. NO LEAKS FOUND. CHECKED HISTORY. PER FIM 810 SUSPECTED TO BE INTERMITTENT FALT. OPS CHECK GOOD.THIS CLEARS MEL 49-1B. PLACARDS REMOVED.
